# SDR IPXA2022042781517

- Difficulty date: April 7, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Part number: ADA37521
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL3 DOOR PLUG HAS A BEAM THAT IS CRACKED AT STA Y=838 X=-116.095 AND Z=9.702.REMOVED, REPLACED CRACKED BEAM IAW SRM 51-33-01 AND 51-35-01, (MINOR)
